Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had sex using withdrawal method. Took plan B. Should I expect my periods?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
On may 23 I had sex with my boyfriend we used the withdrawal method and he came outside of me. I took plan b on May 24 just to be safe because I found out about precum carrying sperm. I'm due for my period may 31 - XXXXXXX 3, when should I expect my period? I'm really worried about it being late. I'm not worried about pregnancy, just when ill get my period.
Posted Sun, 16 Jun 2013 in Women's Health
Answered by Dr. Aarti Abraham 22 minutes later
Thanks for your query.
Unfortunately, you cannot predict your period after taking the Plan B
You might have it on the normal dates expected, or under the effect of the Plan B, it can be delayed or preponed by upto a week or ten days.
Please wait for a week after your expected date , and then take a pregnancy test.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor